A new class of Bessel function integrals.

Bruce C. Berndt; M.L. Glasser

Aequationes mathematicae (1977)

  • Volume: 16, page 183-186
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Berndt, Bruce C., and Glasser, M.L.. "A new class of Bessel function integrals.." Aequationes mathematicae 16 (1977): 183-186. <http://eudml.org/doc/136688>.

author = {Berndt, Bruce C., Glasser, M.L.},
journal = {Aequationes mathematicae},
pages = {183-186},
title = {A new class of Bessel function integrals.},
url = {http://eudml.org/doc/136688},
volume = {16},
year = {1977},

AU - Berndt, Bruce C.
AU - Glasser, M.L.
TI - A new class of Bessel function integrals.
JO - Aequationes mathematicae
PY - 1977
VL - 16
SP - 183
EP - 186
UR - http://eudml.org/doc/136688
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.